# SDR AWXA200601228

- Difficulty date: July 12, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 47,589 hours, 33,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070001101
- Condition: Inoperative
- Location: Cockpit
- Part time: 47,589 hours, 33,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND EMERGENCY LIGHTS INOP.  CART'S FLOURESCENT PANEL FLOOD LIGHT INOP INTERMITTENT CORRECTED BY FRIAL.  RELAMPED CAPT'S FLOOD LIGHT, OPS CHECK GOOD.
